Access count of this item: 43

Files in This Item:
File Description SizeFormat 
1879-10.pdf857.59 kBAdobe PDFView/Open
Title: A simplicial algorithm with $omega$-$k$sections and its convergence (Optimization : Theory and Application)
Authors: Kuno, Takahito
Ishihama, Tomohiro
Author's alias: 久野, 誉人
石濱, 友裕
Keywords: Global optimization
convex maximization
branch-and-bound
simplicial algorithm
subdivision rule
Issue Date: Apr-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1879
Start page: 97
End page: 106
URI: http://hdl.handle.net/2433/195620
Appears in Collections:Optimization : Theory and Application

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.